# SDR AALA20091130TUL05

- Difficulty date: November 30, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 58,526 hours, 24,772 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 LEFT SLAT AT NUMBER 15 OUTBOARD RIB CRACK INDICATION.  REMOVED AND REPLACED OUTBOARD ATTACH RIB PER ESO81117.
